| Model Number |
1040005 |
| Medical Device Problem Code |
Failure to Calibrate (2440)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/05/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reported failure of a pressure sensor calibration is accommodated in the product risk management file as being linked to hazard with description patient exposure to function / deterioration of function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.Dhr review: the device mentioned in this complaint has exceeded its useful life per the applicable ifu.
Event or Problem Description
A trilogy 200 was returned to a third-party service center for evaluation.There was no harm or injury reported.The device was not in patient use.During the evaluation the device failed a pressure sensor calibration test step.There is no documentation of any components being replaced nor a resolution.Several components were replaced due to physical damage or missing.A final report is being submitted.If new information becomes available that changes the outcome of the investigation and associated medical device reporting a follow up/supplemental report will be completed.